# SDR 2008UALA05726

- Difficulty date: September 14, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 40,180 hours, 4,773 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80582
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRWELL EMERGENCY LIGHTS INOPERATIVE.  FOUND DEFECTIVE FEEDER CABLE. REPLACED FEEDER CABLE. OPS CHECKS NORMAL.
